# SDR IXXA2024081607

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T3251
- Condition: Dented
- Location: Zone 100
- Part time: 103,158 hours, 19,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE, LOWER SKIN IS DENTED AT APPROX STA1790 BETWEEN STRINGERS 38R & 39R
